# SDR DXTA200400283

- Difficulty date: March 29, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- Aircraft time: 2,504 hours, 1,991 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION SEVERAL LOUD BANGS WERE HEARD AND FELT, GEAR LIGHTS EXTINGUISHED, HYDRAULIC PRESSURE LIGHT STARTED FLASHING. PULLED C/B AND ANOTHER BANG HEARD AND FELT ALONG WITH RED GEAR UNSAFE LIGHT, RESET C/B AND GEAR EXTENDED NORMALLY. - PERFORMED 15 FAULT FREE GEAR SWING PER CESSNA 560XL MM CHAPTER 32-01-00, NO AIR NOTED IN RETURN SIGHT OF HYDRAULIC POWER CART. INSPECT GEAR INSTALLATIONS AROUND NEW NOSE GEAR UPLOCK HOOK ACTUATOR AND SWITCH, ACCESSED HOOK RIG PIN HOLES AND VERIFIED PROPER HOOK RIGGING PER 32-30-05 NO FAULTS FOUND.
